# SDR UALA2011012800489

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 42,223 hours, 16,612 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Receptacle
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE OVERLOADED. TWO PINS BROKEN OFF. ARCING OCCURRED WHEN EXTERNAL POWER PLUGGED IN, CAUSING DAMAGE TO RECEPTACLE  AND SURROUNDING AREA.  EXTERNAL POWER BOX AND RECEPTACLE HAVE BEEN REPLACED.
